Aa
A
A
Close
Avatar universal
lorazopam overdose
It it possible to od on lorazopam?
Cancel
4 Answers
Page 1 of 1
271792 tn?1334983257
Certainly. It is possible to overdose on aspiring or laxatives. You must be asking for a reason. Do you know some one who you think has or is it you? Let us know.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
199177 tn?1332183097
YES you sure can it will shut down your repertory system . How much has been taken ?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
401095 tn?1351395370
Ativan is a strong benzo..and yes u can od in a heartbeat..my next door neighbor has on 3 occasions with one being last weak...it slows ur respiratory system..u go to sleep and u can die if no one finds u...benzos r dangerous/tolerence can grow very quickly...be careful...educate urself on any drug u take before u take it
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA